# SDR CA020806008

- Difficulty date: July 27, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 58,041 hours
- Engine: Pwa JT8D17A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) WHEN ADDING THRUST FOR T/O,  HEARD LOUD BANG AND NOTICED PARAMETERS DROPPING.  SHUT DOWN AND SECURED NR 2 ENGINE.  NR 2 ENGINE AND T/R REPLACED AS PER AMM
